Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of mikacin and mirtaz ?

is there any side effect of par it D? i have been discovered irritable bowel syndrome (IBS). and also a bit of PID (pelvic inflammatory disease). have been prescribed mikacin 500mg injection twice a day and morease with par it D empty stomach. also mirtaz (anti depression) twice a day. are there any side effect or mikacin and mirtaz ?
Mon, 27 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Mitraz long-term use may cause anxiety, palpitations,dry mouth, tremor and irritability. Amikacine may cause fluid retention, nephro and ototoxicity.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abdominal pain


Are there any side effects of mikacin and mirtaz ?

Hello, Mitraz long-term use may cause anxiety, palpitations,dry mouth, tremor and irritability. Amikacine may cause fluid retention, nephro and ototoxicity. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist